Shock dissipation in magnetically dominated impulsive flows

Komissarov, SS (2012) Shock dissipation in magnetically dominated impulsive flows. Monthly Notices of the Royal Astronomical Society, 422 (1). pp. 326-346. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Komissarov, SS
Copyright, Publisher and Additional Information: This article has been published in Monthly Notices of the Royal Astronomical Society © 2012 The Author; Monthly Notices of the Royal Astronomical Society © 2012 RAS. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: MHD; gamma-ray burst: general; ISM: jets and outflows; galaxies: jets
Dates:
  • Published: 1 May 2012
  • Accepted: 20 January 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Aug 2016 11:29
Last Modified: 24 Aug 2016 11:29
Published Version: https://dx.doi.org/10.1111/j.1365-2966.2012.20609....
Status: Published
Publisher: Oxford University Press (OUP): Policy P - Oxford Open Option A
Identification Number: https://doi.org/10.1111/j.1365-2966.2012.20609.x

Share / Export

Statistics